# SDR CHQA201100130

- Difficulty date: April 10, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- Aircraft time: 21,250 hours, 17,402 cycles
- Engine: Allsn AE3007A
- Engine time: 22,025 hours, 19,457 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303920SD
- Condition: Torn
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A BLEED 1 LEAK MESSAGE ON CLIMBOUT WITH A BLEED 1 CLOSED MESSAGE AT THE SAME TIME.  THE MESSAGE REMAINED ON UNTIL CROSS BLEED WAS CLOSED AND BLEED 1 PUSH BUTTON WAS DESELECTED AND THE AIRCRAFT DIVERTED TO KCMH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FAULT AND FOUND THE O-RINGS TORN AT JOINTS 17, 23, 25, AND 28.  THE O-RINGS WERE REPLACED WITH NO FURTHER LEAKS NOTED.
